Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 133, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 26, 2015, 6:23 PM CDT for Blaine County, Caddo County, Custer County, Oklahoma. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2015, 6:23 PM CDT (23:23 UTC)
- Expired
- May 26, 2015, 7:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Blaine County, OK, Caddo County, OK, Custer County, OK
The radar
The Norman radar (KTLX), 121 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 6:32 PM CDT | TORNADO | 3 Sw Hydro, OK | |
| May 26, 6:50 PM CDT | HAIL 1.75 | 1 S Hydro, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 5:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
671
WFUS54 KOUN 262323
TOROUN
OKC011-015-039-270000-
/O.NEW.KOUN.TO.W.0133.150526T2323Z-150527T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN BLAINE COUNTY IN NORTHWESTERN OKLAHOMA...
NORTHWESTERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHEASTERN CUSTER COUNTY IN WESTERN OKLAHOMA...
* UNTIL 700 PM CDT
* AT 623 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR WEATHERFORD...MOVING EAST AT 15 MPH.
SPOTTERS REPORT A FUNNEL CLOUD WITH THIS STORM.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...HYDRO AND BRIDGEPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3557 9872 3563 9838 3541 9839 3545 9862
3546 9862 3546 9872
TIME...MOT...LOC 2323Z 264DEG 13KT 3552 9866
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
..SPEG.3 follow-up statements
617
WWUS54 KOUN 262333
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
633 PM CDT TUE MAY 26 2015
OKC011-015-039-270000-
/O.CON.KOUN.TO.W.0133.000000T0000Z-150527T0000Z/
BLAINE OK-CADDO OK-CUSTER OK-
633 PM CDT TUE MAY 26 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN BLAINE...NORTHWESTERN CADDO AND SOUTHEASTERN CUSTER
COUNTIES...
AT 633 PM CDT...A CONFIRMED TORNADO WAS LOCATED ABOUT 3 MILES
SOUTHWEST OF HYDRO...MOVING EAST AT 25 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...HYDRO AND BRIDGEPORT.
LAT...LON 3558 9865 3563 9838 3541 9839 3545 9862
3546 9862 3546 9866
TIME...MOT...LOC 2333Z 289DEG 23KT 3549 9858
TORNADO...OBSERVED
HAIL...1.75IN
$$
..SPEG.419
WWUS54 KOUN 262354
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT TUE MAY 26 2015
OKC011-015-039-270000-
/O.CON.KOUN.TO.W.0133.000000T0000Z-150527T0000Z/
BLAINE OK-CADDO OK-CUSTER OK-
654 PM CDT TUE MAY 26 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN BLAINE...NORTHWESTERN CADDO AND SOUTHEASTERN CUSTER
COUNTIES...
AT 652 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR HYDRO AND WEATHERFORD...MOVING EAST AT 25 MPH.
ALTHOUGH THE TORNADO HAS DISSIPATED AND THE ROTATION IS NOT AS
STRONG... THIS STORM REMAINS CAPABLE OF PRODUCING A TORNADO.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...HYDRO AND BRIDGEPORT.
LAT...LON 3558 9865 3563 9838 3541 9839 3545 9862
3546 9862 3546 9866
TIME...MOT...LOC 2352Z 281DEG 22KT 3551 9854
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
..SPEG.361
WWUS54 KOUN 270001
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
701 PM CDT TUE MAY 26 2015
OKC011-015-039-270009-
/O.EXP.KOUN.TO.W.0133.000000T0000Z-150527T0000Z/
BLAINE OK-CADDO OK-CUSTER OK-
701 PM CDT TUE MAY 26 2015
...THE TORNADO WARNING FOR SOUTHWESTERN BLAINE...NORTHWESTERN CADDO
AND SOUTHEASTERN CUSTER COUNTIES WILL EXPIRE AT 700 PM CDT...
THE ROTATION HAS DECREASED AND A TORNADO DOES NOT APPEAR IMMINENT AT
THIS TIME. RESIDENTS OF THE AREA SHOULD REMAIN ALERT IN CASE
ROTATION REDEVELOPS. ALSO...LARGE HAIL AND DAMAGING WINDS REMAIN
POSSIBLE AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE
AREA UNTIL 730 PM.
LAT...LON 3558 9865 3563 9838 3541 9839 3545 9862
3546 9862 3546 9866
TIME...MOT...LOC 2358Z 264DEG 13KT 3551 9854
$$
..SPEG.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 26, 6:17 PM CDT, 6 minutes earlier.
Area forecast discussion, May 26, 6:17 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 617 PM CDT TUE MAY 26 2015 .AVIATION...27/00Z TAF ISSUANCE... PRIMARY AVIATION CONCERN REMAINS FOCUSED ON TSRA DEVELOPMENT THIS EVENING. THROUGH 00Z... TSRA WILL CONTINUE TO IMPACT KLAW/KSPS WITH MVFR CEILINGS/VIS. TIMING FOR KOKC/KOUN WOULD HAVE TSRA IMPACTING AIRFIELDS BETWEEN 01 AND 03Z. WILL MODIFY TAFS AS CONFIDENCE INCREASES AS STORMS MOVE TOWARD KOKC. STORMS IN SWRN OK HAVE PUT DOWN A DECENT OUTFLOW... WITH GUSTY SE WINDS TOWARDS KHBR/KCSM. THIS SHOULD BE SHORT LIVED... 1 TO 2 HRS. FOR KLAW/KSPS... TSRA AND GUSTY OUTFLOW WILL CONTINUE TO IMPACT EACH AIRFIELD OVER THE NEXT THROUGH 02 TO 03Z. JTK && .PREV DISCUSSION... /ISSUED 348 PM CDT TUE MAY 26 2015/ DISCUSSION... THE PRIMARY CONCERNS OVER THE COMING WEEK WILL BE STRONG TO SEVERE STORM POTENTIAL...AND AN INCREASING THREAT OF HEAVY RAINFALL LATE WEEK INTO THE WEEKEND. STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE THROUGH TONIGHT...WITH ABUNDANT MOISTURE AND INSTABILITY...EXPECT A FEW OCCURRENCES OF LARGE HAIL AND DAMAGING WINDS. A LOW TORNADO THREAT WILL ALSO EXIST WITH THE MORE DOMINANT STORMS ALONG AND SOUTH OF THE RED RIVER. STORMS SHOULD GRADUALLY WEAKEN BY MIDNIGHT...THOUGH HEAVY RAINFALL WILL REMAIN POSSIBLE. TOMORROW...SEVERE STORMS WILL RETURN TO THE FORECAST...AS STRONG INSTABILITY BUILDS AHEAD OF A DRYLINE OVER THE FAR WEST TEXAS PANHANDLE AND WESTERN OKLAHOMA. MAIN THREATS WITH THE STRONGEST STORMS TOMORROW WILL ONCE AGAIN BE LARGE HAIL AND DAMAGING WINDS...WITH PERHAPS A TORNADO OR TWO FROM LATE AFTERNOON INTO THE EARLY EVENING. WITH THE PERSISTENCE OF A MOISTURE RICH ENVIRONMENT...COUPLED WITH WEAK CAPPING AND SUBTLE SURFACE BOUNDARIES...STRONG TO SEVERE THUNDERSTORMS APPEAR POSSIBLE VIRTUALLY EVERY DAY INTO THE COMING WEEKEND. AS CONVECTIVE POTENTIAL WILL BE IMPACTED EACH DAY BY THE PREVIOUS DAYS THUNDERSTORM ACTIVITY...MUCH UNCERTAINTY REMAINS WITH RESPECT TO WHEN/WHERE SEVERE STORMS MAY MOST BE LIKELY. IN ADDITION TO SEVERE STORMS...LOCALIZED HEAVY RAINFALL MAY LEAD TO FLASH FLOODING IN AREAS...AS MUCH OF THE REGION REMAINS SATURATED FROM RECENT HEAVY RAINS. FROM FRIDAY NIGHT THROUGH SUNDAY...A FAIRLY STRONG FRONT...BY MAY STANDARDS...LOOKS TO MOVE ACROSS OKLAHOMA...STALLING DOWN ALONG THE RED RIVER. AS THIS FRONT MOVES THROUGH THE DEEP MOIST AIRMASS...EXPECT THE POTENTIAL FOR MORE WIDESPREAD MODERATE TO HEAVY RAINFALL TO INCREASE. WITH THE FLOODING RAINS OVER THE LAST FEW WEEKS...HEAVY RAINFALL WILL CERTAINLY BE A CONCERN FOR WORSENING RIVER FLOOD AND POTENTIAL FLASH FLOOD CONDITIONS. THE FRONT LOOKS TO CLEAR MUCH OF THE AREA SUNDAY NIGHT...RESULTING IN AT LEAST A BRIEF RESPITE FROM HEAVY RAIN AND STORMS FOR THE BEGINNING OF NEXT WEEK. BUT MUCH UNCERTAINTY REMAINS REGARDING HOW FAR SOUTH THIS FRONT WILL GET BEFORE STALLING...AND HOW LONG IT WILL REMAIN BEFORE LIFTING NORTHWARD. AUSTIN && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 63 81 68 79 / 40 40 40 50 HOBART OK 61 82 67 78 / 30 30 50 50 WICHITA FALLS TX 65 86 68 82 / 40 30 50 40 GAGE OK 57 82 64 79 / 30 40 60 60 PONCA CITY OK 61 82 66 79 / 50 40 40 50 DURANT OK 66 83 68 83 / 40 30 30 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, May 26, 5:09 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 509 PM CDT TUE MAY 26 2015 OKZ004>048-050>052-TXZ083>090-272215- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 509 PM CDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS EVENING AND TONIGHT... .FLOODING... NUMEROUS STREAMS... CREEKS... AND RIVERS REMAIN IN FLOOD ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. ANY ADDITIONAL RAINFALL THROUGH TONIGHT WILL ONLY WORSEN ONGOING FLOODING. .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK AREA COVERS LOCATIONS NEAR AND SOUTH OF A LINE EXTENDING FROM FREEDOM... TO WEATHERFORD AND CHICKASHA... TO ADA. THERE IS A MARGINAL RISK FOR SEVERE STORMS NORTH OF THIS LINE. TIMING... THROUGH MIDNIGHT. IMPACTS... HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING... LARGE HAIL UP TO TENNIS BALL SIZE... DAMAGING WINDS UP TO 70 MPH... LOW CHANCE FOR A FEW TORNADOES... DISCUSSION... SCATTERED SEVERE THUNDERSTORMS DEVELOPED ACROSS NORTHERN TEXAS AND SOUTHERN OKLAHOMA LATE THIS AFTERNOON. THIS ACTIVITY WILL CONTINUE TO EVOLVE AND MOVE EAST AND NORTHEAST THROUGH THE EVENING. ISOLATED STORMS MAY FORM CLOSE TO NORTHWEST WEST AND WEST-CENTRAL OKLAHOMA AS WELL. THESE STORMS MAY BEGIN AS SUPERCELLS... THEN TRANSFORM INTO CLUSTERS. STORMS ARE EXPECTED TO WEAKEN MAINLY BELOW SEVERE LIMITS AFTER MIDNIGHT TONIGHT. DUE TO MODERATE TO STRONG INSTABILITY... AND SUFFICIENT MOISTURE AND SHEAR... SOME SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS... CONDITIONS MAY FAVOR A FEW TORNADOES... ESPECIALLY NEAR THE RED RIVER VALLEY. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... NOT MUCH CHANGE TO THE ONGOING PATTERN IS EXPECTED THROUGH SATURDAY. THIS WILL PRESENT A RISK OF STRONG TO SEVERE THUNDERSTORMS EACH DAY... AND A RISK OF HEAVY RAINFALL AND ASSOCIATED FLOODING. THURSDAY NIGHT THROUGH SATURDAY MAY HAVE THE HIGHEST CHANCES FOR STORMS AND SIGNIFICANT FLOODING. STORM CHANCES ARE EXPECTED TO DECREASE SUNDAY INTO MONDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN... AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Local storm report, May 26, 6:04 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
604 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 10 N SCOTLAND 33.80N 98.47W
05/26/2015 E1.50 INCH ARCHER TX EMERGENCY MNGR
&&
TLINDLEYLocal storm report, May 26, 6:09 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
609 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL WINDTHORST 33.58N 98.44W
05/26/2015 E1.50 INCH ARCHER TX BROADCAST MEDIA
&&
TLINDLEYLocal storm report, May 26, 6:14 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
614 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 2 S MOUNTAIN VIEW 35.07N 98.75W
05/26/2015 E2.00 INCH KIOWA OK LAW ENFORCEMENT
&&
TLINDLEYLocal storm report, May 26, 6:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
615 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL BURKBURNETT 34.08N 98.56W
05/26/2015 E1.00 INCH WICHITA TX TRAINED SPOTTER
&&
TLINDLEYSpecial weather statement, May 26, 6:17 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 617 PM CDT TUE MAY 26 2015 OKZ023-024-262345- CANADIAN OK-CADDO OK- 617 PM CDT TUE MAY 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CANADIAN AND NORTHWESTERN CADDO COUNTIES UNTIL 645 PM CDT... AT 614 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR EAKLY...MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3517 9848 3522 9861 3544 9858 3540 9827 TIME...MOT...LOC 2314Z 210DEG 35KT 3529 9853 30
Local storm report, May 26, 6:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
619 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL CHARLIE 34.10N 98.32W
05/26/2015 E1.50 INCH CLAY TX LAW ENFORCEMENT
&&
TLINDLEYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:52 PM CDT | River Flood Warning | OUN | Hughes | 14 hr |
| May 26, 4:29 AM CDT | Dense Fog Advisory | OUN | Caddo, Canadian, Carter, Cleveland, Comanche, Cotton and 12 more | 5 hr |
| May 26, 12:50 PM CDT | Special Weather Statement | OUN | Comanche | 25 min |
| May 26, 12:55 PM CDT | Special Weather Statement | OUN | Comanche | 20 min |
| May 26, 1:06 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 39 min |
| May 26, 1:41 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 49 min |
| May 26, 1:42 PM CDT | Special Weather Statement | OUN | Stephens | 33 min |
| May 26, 2:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 44 min |
| May 26, 2:58 PM CDT | Special Weather Statement | OUN | Kay | 32 min |
| May 26, 2:58 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 47 min |
| May 26, 3:06 PM CDT | Special Weather Statement | OUN | Payne | 24 min |
| May 26, 3:17 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 43 min |
| May 26, 3:19 PM CDT | Special Weather Statement | OUN | Kay | 26 min |
| May 26, 3:39 PM CDT | Special Weather Statement | OUN | McClain | 36 min |
| May 26, 4:29 PM CDT | Special Weather Statement | OUN | Tillman | 31 min |
| May 26, 4:33 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| May 26, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 42 min |
| May 26, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 48 min |
| May 26, 5:26 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 49 min |
| May 26, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Tillman | 48 min |
| May 26, 6:04 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer | 41 min |
| May 26, 6:17 PM CDT | Special Weather Statement | OUN | Caddo | 28 min |
| May 26, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 51 min |
| May 26, 6:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Kingfisher | 47 min |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.